MAUDE Adverse Event Report: I.T.S. GMBH STRAIGHT PLATE, 4.5MM, 10-HOLE

I.T.S. GMBH STRAIGHT PLATE, 4.5MM, 10-HOLE
Model Number 21103-10
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) of the last three shipments of this plate to the distributor were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.Furthermore, we asked an experienced trauma surgeon for an additional independent opinion.In such fracture type, normally a femur nail is used, which can distribute the load best.Or a longer 4.5mm straight plate with a second neutralisation plate placed ventrally should be used to increase the oscillating area.
 
Event or Problem Description
It was reported that a straight plate 4.5mm 10-hole broke 1 month post-operatively.Original implant date (b)(6) 2019.A revision surgery was performed on an unknown date.

Brand Name
STRAIGHT PLATE, 4.5MM, 10-HOLE
Common Device Name
STRAIGHT PLATE, 4.5MM, 10-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, 8301
AU  8301
MDR Report Key8756586
Report Number3004369035-2019-00009
Device Sequence Number19407287
Product Code HRS
UDI-Device Identifier09120034304750
UDI-Public09120034304750
Combination Product (Y/N)N
PMA/510(K) Number
K060156
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21103-10
Device Catalogue Number21103-10
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2019
Initial Report FDA Received Date07/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR